Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cheeger–Gromoll splitting theorem for groups

Thang Nguyen and Shi Wang

Algebraic & Geometric Topology 22 (2022) 3377–3399
Bibliography
1 A Bar-Natan, M Duchin, R Kropholler, Conjugation curvature for Cayley graphs, J. Topol. Anal. 14 (2022) 439 MR4446915
2 I Benjamini, O Schramm, Á Timár, On the separation profile of infinite graphs, Groups Geom. Dyn. 6 (2012) 639 MR2996405
3 R L Bishop, A relation between volume, mean curvature, and diameter, Notices Amer. Math. Soc. 10 (1963) 364
4 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
5 J Cheeger, D Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geometry 6 (1971/72) 119 MR303460
6 J Cheeger, W Müller, R Schrader, On the curvature of piecewise flat spaces, Comm. Math. Phys. 92 (1984) 405 MR734226
7 J Cheeger, A Naber, Lower bounds on Ricci curvature and quantitative behavior of singular sets, Invent. Math. 191 (2013) 321 MR3010378
8 H Garland, p–adic curvature and the cohomology of discrete subgroups of p–adic groups, Ann. of Math. 97 (1973) 375 MR320180
9 M Gromov, Almost flat manifolds, J. Differential Geometry 13 (1978) 231 MR540942
10 M Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. 53 (1981) 53 MR623534
11 M Gromov, Structures métriques pour les variétés riemanniennes, 1, CEDIC (1981) MR682063
12 J Hempel, 3-Manifolds, 86, Princeton Univ. Press (1976)
13 A Keisling, Medium-scale Ricci curvature for hyperbolic groups, preprint (2021) arXiv:2101.01813
14 R Kropholler, B Mallery, Medium-scale curvature at larger radii in finitely generated groups, preprint (2020) arXiv:2004.10801
15 J Lohkamp, Metrics of negative Ricci curvature, Ann. of Math. 140 (1994) 655 MR1307899
16 J Lott, C Villani, Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math. 169 (2009) 903 MR2480619
17 J Milnor, Curvatures of left invariant metrics on Lie groups, Advances in Math. 21 (1976) 293 MR425012
18 Y Ollivier, Ricci curvature of metric spaces, C. R. Math. Acad. Sci. Paris 345 (2007) 643 MR2371483
19 Y Ollivier, Ricci curvature of Markov chains on metric spaces, J. Funct. Anal. 256 (2009) 810 MR2484937
20 Y Ollivier, A survey of Ricci curvature for metric spaces and Markov chains, from: "Probabilistic approach to geometry" (editors M Kotani, M Hino, T Kumagai), Adv. Stud. Pure Math. 57, Math. Soc. Japan (2010) 343 MR2648269
21 Y Ollivier, A visual introduction to Riemannian curvatures and some discrete generalizations, from: "Analysis and geometry of metric measure spaces" (editors G Dafni, R J McCann, A Stancu), CRM Proc. Lecture Notes 56, Amer. Math. Soc. (2013) 197 MR3060504
22 K T Sturm, On the geometry of metric measure spaces, I, Acta Math. 196 (2006) 65 MR2237206
23 K T Sturm, On the geometry of metric measure spaces, II, Acta Math. 196 (2006) 133 MR2237207
24 B Wilking, On fundamental groups of manifolds of nonnegative curvature, Differential Geom. Appl. 13 (2000) 129 MR1783960